# SDR SWAA2022011711256

- Difficulty date: April 7, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 38,914 hours, 22,859 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AL
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD W/W CUTOUT PANEL 193AL HAS LEADING A 12' LEADING EDGE DELAMINATION SEVERAL PLYS DEEP. MOD / REPAIRED PANEL 193A1 PER SRM 53-40-70-2R-1
